In this paper, according to a certain criterion, we divide the exponential distribution class into some subclasses. One of them is closely related to the regular-variation-tailed distribution class, and is called the semi-regular-variation-tailed distribution class. The new class possesses several nice properties, although distributions in it are not convolution equivalent. We give the precise tail asymptotic expression of convolutions of these distributions, and prove that the class is closed under convolution. In addition, we do not need to require the corresponding random variables to be identically distributed. Finally, we apply these results to a discrete time risk model with stochastic returns, and obtain the precise asymptotic estimation of the finite time ruin probability.
Semi-regular-variation tail Convolution Asymptotics Risk model Stochastic returns Ruin probability
AMS 2000 Subject Classifications
Primary 60E07 60F99
This is a preview of subscription content, log in to check access.
Tang, Q., Tsitsiashvili, G.: Precise estimates for the ruin probability in finite horizon in a discretetime model with heavy-tailed insurance and financial risks. Stoch. Process. Appl. 108(2), 299–325 (2003)CrossRefGoogle Scholar
Tang, Q., Tsitsiashvili, G.: Finite- and infinite-time ruin probabilities in the presence of stochastic returns on investments. Adv. Appl. Probab. 36(4), 1278–1299 (2004)MathSciNetCrossRefGoogle Scholar
Wang, Y., Xu, H., Cheng, D., Yu, C.: The local asymptotic estimation for the supremum of a random walk. Statist. Papers 59, 99–126 (2018)MathSciNetCrossRefGoogle Scholar